# SDR AALA201905029001

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 55,737 hours, 23,317 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS TAKEOFF CONFIG. LIGHT AND WARNING ABOVE 80 KNOTS, ABORTED APPROX. 95 KNOTS. MAINTENANCE ACCOMPLISHED PSEU TAKEOFF WARNING REPORT IAW FIM 31-51-00-810-822 INDICATES A L/E FLAPS NOT EXTENDED FAULT. ACCOMPLISHED FSEU BITE CHECK IAW FIM 27-51-00-810-801. FOUND INTERMITTENT INACTIVE FAULT 27-52260. ACCOMPLISHED FIM 27-51-00-810-820 REPAIR CONFIRMATION AND OPERATIONAL CHECKS. NO FAULTS NOTED. ALL OPS NORMAL.
